# SDR TWAA0002504

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING O/B FLAP, 10 INCHES FROM O/B END AND 2 INCHES FROM TE BOTTOM OF FLAP, THE FLAP HAD DELAMINATION APPROXIMATELY 3 IN BY 2 INCHES IN DIAMETER.  INSTALLED 8 INCH BY 9 INCH 200 DEGREE WET LAYUP REPAIR PER SRM 51-70-17.
